MAUDE Adverse Event Report: PERFUSION SYSTEMS FUSION HOLLOW FIBER OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS FUSION HOLLOW FIBER OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BB811
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed no outward signs of physical damage or abnormalities.Pressure integrity testing was performed at 3 l/pm with 23 psi (1189 mmhg) of back pressure for 10 minutes.During the pressure integrity testing there were no leaks observed from the device including the fiber bundle.The reason for return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a fusion oxygenator, it was reported that following priming of the system but prior to it being connected to the patient the oxygenator began leaking.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the device itself leaked.The leak was from the arterial line port.

Brand Name
FUSION HOLLOW FIBER OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19558477
Report Number2184009-2024-00373
Device Sequence Number11965017
Product Code DTZ
UDI-Device Identifier00763000834210
UDI-Public00763000834210
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K230640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2026
Device Model NumberBB811
Device Catalogue NumberBB811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown